# SDR ASAA2016091318004

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 9,979 hours, 3,225 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 4280PD
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,976 hours, 3,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HALF OF FLIGHT CONTROL PANEL BACKLIGHTING INOPERATIVE.  ACFT GROUNDED.  VERIFIED THAT RT SIDE OF MCP BACKGROUND LIGHTS ARE INTERMITTENT.  REPLACED MCP, OPS NORMAL, REF AMM 22-11-34.  ACCOMPLISHED BITE GROUP NR 32 DFCS LRU INTERFACE TEST, MCP AND NR 49 LAND VERIFY, & HGS SENSOR TEST FCC/AT, REF LWMP CHECKLIST AMM 22-00-01 & SMM 34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS.  ACFT PLACARD SCREW REFLECTS THE SAME.
